# SDR HEEA083453

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2764F
- Make and model: Bell 206L-1
- Aircraft serial: 45279
- System (JASC): 2300 · Communications System
- Part: Control Unit
- Part number: N0010001
- Part serial: 407
- Condition: Inoperative
- Location: Comms System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMMS SYSTEM CONTROL UNIT WILL NOT POWER UP.
